English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multipole expansions in four-dimensional hyperspherical harmonics

MPS-Authors
/persons/resource/persons184760

Meremianin,  A.V.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

o4_add.pdf
(Any fulltext), 196KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Meremianin, A. (2006). Multipole expansions in four-dimensional hyperspherical harmonics. Journal of Physics A, 39, 3099-3112.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-9DAC-C
Abstract
There is no abstract available